Advertisement

Problems of Information Transmission

, Volume 41, Issue 1, pp 23–32 | Cite as

Code bounds for multiple packings over a nonbinary finite alphabet

  • V. M. Blinovsky
Coding Theory

Abstract

The problem of constructing asymptotic bounds for multiple packings in the space of q-ary sequences of length n is considered. For the zero rate, tightness of the expurgation bound is proved.

Keywords

System Theory Asymptotic Bound Finite Alphabet Zero Rate Multiple Packing 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    Blinovsky, V.M., Asymptotic Combinatorial Coding Theory, Boston: Kluwer, 1997.Google Scholar
  2. 2.
    Blinovsky, V.M., Bounds for Codes in the Case of Finite-Volume List Decoding, Probl. Peredachi Inf., 1986, vol. 22, no.1, pp. 11–25 [Probl. Inf. Trans. (Engl. Transl.), 1986, vol. 22, no. 1, pp. 7–19].Google Scholar
  3. 3.
    Blinovsky, V.M., Bounds for Multiple Packing in q-ary Hamming Space, in Proc. 2002 IEEE Int. Symp. on Information Theory, Lausanne, Switzerland, 2002, p. 401.Google Scholar
  4. 4.
    Komlós, J., A Strange Pigeon-Hole Principle, Order, 1990, vol. 7, no.2, pp. 107–113.Google Scholar

Copyright information

© MAIK “Nauka/Interperiodica” 2005

Authors and Affiliations

  • V. M. Blinovsky
    • 1
    • 2
  1. 1.Institute for Information Transmission ProblemsRASMoscow
  2. 2.University of BielefeldGermany

Personalised recommendations